# SDR CALA2012052900370

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545662
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME RT CRACKED STA 827, BETWEEN STR 8 & AMP; 9. SEE WIPS, ATTACHED FORMS 44.0008 AND HEAT TREAT FORMS 43.0150.  TRIMMED OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLERS REF ECRA 5311-01550.
